# SDR MASA97256

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: PR2
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7489 - CPR-DEN - CREW FOUND EMERGENCY OVERHEAD COCKPIT FLASHLIGHT INOP.  MAINTENANCE REMOVED AND REPLACED BULB, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
